# SDR ASAA2018041524253

- Difficulty date: April 15, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 53,416 hours, 21,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT RIGHT FORWARD OVERWING EXIT HAS SEVERAL LAMPS INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS AND TESTED IAW AMM 33-51-01-960-801, OPS NORMAL.
